# SDR AMTA200600620

- Difficulty date: October 16, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, INTERMITTENT STATUS MESSAGE DISPLAYED R ENG OH LP 1.   REMOVED AND REPLACED AFOLTS CIRCUIT CARD M10274 PER MM 26-10-01-4.  OPS CHECK GOOD PER MM 26-10-00-6. (M)
